# SDR AU960876

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C87
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIBS AND SKINS CRACKED IN AREA OF WHEEL WELLS
